Welcome, Guest.
Please login or register


Main Forum Page  ♦   Latest Posts  ♦   Member Center  ♦   Search  ♦   Archives   ♦   Help   ♦   Log In/Out   ♦   Admins
Forum Login
Login Name: Create a new account
Password:     Forgot password

BTD Forums    Diet and Nutrition    Supp Right For Your Type  ›  Supplement overdose ?
Users Browsing Forum
Baidu Spider and 8 Guests

Supplement overdose ?  This thread currently has 353 views. Print Print Thread
1 Pages 1 Recommend Thread
bob26
Tuesday, April 24, 2007, 5:14am Report to Moderator Report to Moderator
Guest User
Last week I had a problem with tyrosine, I was taking the suggested minimum 500mg a day and I felt lousy. So I stopped taking everything, I'm feeling a whole lot better now,  I'm gonna do an elimination diet type thing and stay off of all vit&min for a while and take one at a time to see what happens.

Has anyone else had a sensitivity to  amino acids or other generally considered safe, supplements ?        
Logged
E-mail E-mail
ISA-MANUELA
Tuesday, April 24, 2007, 8:17am Report to Moderator Report to Moderator
Guest User
hi dear

all aminoacids are safe but it might be, if you take something not needed from your body, that it will be rejected from your body and you might feel lousy; this might also happen when an overactive brain gets' more push like l'tyrosine....so better to let it for the O's .....
Logged
E-mail E-mail Reply: 1 - 7
Mitchie
Tuesday, April 24, 2007, 9:37am Report to Moderator Report to Moderator

Teacher
Autumn: Harvest, success.
Posts: 342
Gender: Female
Location: Denver, Colorado
Age: 61
Hi Bob -  The older metabolism A protocol called for 250mg tyrosine a couple times per day.  The first day I started it the tyrosine I had was 500mg so I said "what the heck" and took the whole 500mg.  I thought my heart was going to pound right out of my chest!  The next dose I did the recommended 250mg and was fine with that.  I stopped the protocol after the suggested four weeks.

A couple years ago when I was going through some extreme fatigue I tried taking an amino acid complex to see if it would energize me.  The only thing it did was make me feel icky.  I don't take any amino acids now.


Mitchie  

Revision History (2 edits)
Mitchie  -  Tuesday, April 24, 2007, 9:43am
Mitchie  -  Tuesday, April 24, 2007, 9:39am
Logged Offline
Private Message Private message Reply: 2 - 7
funkymuse
Tuesday, April 24, 2007, 5:06pm Report to Moderator Report to Moderator
Guest User
Yes Tyrosine makes me feel jacked!  In a way that's real different from coffee (which I don't drink anymore).  It's kind of this underlying upper feeling that is uncomfortable for me.  After giving it a run for about 3 days, I took it back to the store.

I recently ordered Dr. D.'s B-12 and it really gets me goin' in the morning.  I took Rhiodioa with it and got too wired!  

So I'm happy just to stick with the B-12 for now for energy.

The interesting thing is that I recently stopped taking the multi-B that my naturalpath recommended and just went for Dr. D's B-12 and it's huge difference.

Anyone have a comment on this?  Why the B-12 only versus the multi B's would cause such a difference?

I do take most of ER4YT supp's now because I know they were formulated to all work together.  Maybe that's part of the change....

???
Logged
E-mail E-mail Reply: 3 - 7
bob26
Tuesday, April 24, 2007, 5:25pm Report to Moderator Report to Moderator
Guest User
Thanks for the replies, I think I got into this mind set that  I couldn't get all the nutrients I needed from just food and that might be true to some extent, but I'm sure I over did it.
Logged
E-mail E-mail Reply: 4 - 7
Victoria
Tuesday, April 24, 2007, 6:34pm Report to Moderator Report to Moderator

Swami Nomad 56%
Sun Beh Nim
Moderator
Posts: 15,372
Gender: Female
Location: Oregon
bob,
It's good to back off if you're confused about what is working and what is hurting.  You can gradually experiment and add things back in that you feel are really helping you.



Normal day, let me be aware of the treasure you are.
Let me not pass you by in quest
of some rare and perfect tomorrow.
~Mary Jean Irion
Logged
Site Site Private Message Private message Reply: 5 - 7
Alia Vo
Tuesday, April 24, 2007, 10:23pm Report to Moderator Report to Moderator

Kyosha Nim
Posts: 3,640
Gender: Female
Location: Minneapolis, Minnesota
Age: 42
Please make sure there are no other ingredients in your amino acid supplement or the encased capsule/tablet.

Alia


Alia A. Vo
A Positive Secretor
Minneapolis, Minnesota
BTD Lifestyle Since 1999
John 17
Logged Offline
Private Message Private message Reply: 6 - 7
Lloyd
Tuesday, April 24, 2007, 10:29pm Report to Moderator Report to Moderator

GT1 (Hunter)
Sa Bon Nim
Administrator
Posts: 7,206
Quoted from funkymuse


Anyone have a comment on this?  Why the B-12 only versus the multi B's would cause such a difference?

???


Could be you need the methyl donor the B-12 provides (methylcobalamin) which is not in 'standard' B-complexes (cyanocobalamin). It's an important factor.

Could be something else though, just a guess.

Logged
Private Message Private message Reply: 7 - 7
1 Pages 1 Recommend Thread
Print Print Thread

BTD Forums    Diet and Nutrition    Supp Right For Your Type  ›  Supplement overdose ?

Thread Rating
There is currently no rating for this thread